# SDR CA000928018

- Difficulty date: August 23, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,201 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 3032649
- Condition: Failed
- Location: Rt Engine
- Part time: 8,335 hours, 13,683 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT, CREW NOTICED FOLLOWING INDICATORS ON RT ENGINE INSTRUMENTS. TORQUE HAD DROPPED TO ZERO, NG HAD FALLEN TO 66 PERCENT & ITT APPROX. 800 DEGS. ALL OTHER ENGINE PARAMETERS WERE NORMAL. AS POWER LEVER ADVANCED IN ORDER TO INCREASE NG ITT WOULD RISE IMMEDIATELY. AS RESULT NR 2 ENGINE SHUTDOWN. UPON SUCCESSFUL COMPLETION OF EMERG LDG, MAINT ADVISED. INIT INSP OF ENGINE AIR INTAKE, EXHAUST&FUEL&OIL FILTERS  REVEALED NOTHING. FCU, BLEED VALVE & CAPPING OF PY LINE WERE CARRIED OUT AS RECOMMENDED BY MFG WITH NO SUCCESS.
